# SDR ALG2002F00003

- Difficulty date: December 18, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 406010426101
- Condition: Corroded
- Location: Swashplate
- Part time: 1,827 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SHOP REPAIR,  EXCESSIVE CORROSION AROUND BUSHINGS AND UNDER BUSHINGS.  BETTER ALLOYS,  BETTER PRIMER AND SURFACE TREATMENT RECOMMENDED.
